# SDR IPXA2016101809524

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: APB724169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN DECK CARGO COMPT, CENTER WING UPPER SURFACE FINGER DOUBLER HAS CORROSION AT STA 1375 RBL28.  REMOVED AND REPLACED  FINGER DOUBLER AT MAIN DECK CARGO COMPT CENTER WING UPPER SURFACE STA 1375 RBL 28, MINOR.
